# SDR AWXA200500947

- Difficulty date: July 26, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 48,290 hours, 28,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Foreflap
- Component: Foreflap
- Component part number: 6546431280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED DISBOND ARE ON THE UPPER SURFACE OF THE RT OUTBOARD FORE FLAP 119 INCHES FROM INBOARD END.  MAINTENANCE CUT OUT DISBOND AREA ON THE UPPER SURFACE OF THE RT OUTBOARD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-0 FIG 9.  FABRICATED REPAIR DOUBLER, SEPTUM AND REPAIR CORE IAW BOEING 737-300 SRM 51-70-10-0 FIG 9.  BONDED AND SEALED REPAIR PARTS TO THE UPPER SURFACE OF THE RT OUTBOARD FORE FLAP 119 INCHES FROM INBOARD END IAW BOEING 737-300 SRM 51-70-10-0.
